Kodai Mathematical Journal

Nonlinear eigenvalue problem and singular variation of domains

Tatsuzo Osawa and Shin Ozawa

Full-text: Open access

Article information

Kodai Math. J., Volume 15, Number 3 (1992), 313-323.

First available in Project Euclid: 23 January 2006

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35B25: Singular perturbations
Secondary: 35J05: Laplacian operator, reduced wave equation (Helmholtz equation), Poisson equation [See also 31Axx, 31Bxx] 35J65: Nonlinear boundary value problems for linear elliptic equations 35P30: Nonlinear eigenvalue problems, nonlinear spectral theory


Osawa, Tatsuzo; Ozawa, Shin. Nonlinear eigenvalue problem and singular variation of domains. Kodai Math. J. 15 (1992), no. 3, 313--323. doi:10.2996/kmj/1138039651. https://projecteuclid.org/euclid.kmj/1138039651

Export citation


  • [1] R. ADAMS, Sobolev spaces, Academic Press, New York, 1975.
  • [2] G. BESSON, Comportment asymptotique des valeurs propres du Laplacien dan un domame avec un trou, Bull. Soc. Math. France., 113 (1985), 211-239.
  • [3] H. BERESTYCHI, P. L. LIONS, L. A. PELETIET, An ODE approach to the existenc of positive solution for semilinear problems in RN, Indiana Univ. Math. J. 30 (1981), 141-157.
  • [4] E. N. DANCER, The effect of domain shape on the number of positive solution of certain nonlinear equations, J. Diff. Equations., 74 (1988), 120-156.
  • [5] S. S. LIN, Semilinear elliptic equations on singularly perturbed domains, Commun m Partial Diff. Equations., 16 (1991), 617-645.
  • [6] W. M. Ni, J. SERRIN, Nonexistence theorem for singular solutions of quasilinea partial differential equations, Comm. Pure Appl. Math., 34 (1986), 379-399.
  • [7] T. OSAWA, The Hadamard variational formula for the grand state value o --u=\u\v-u, Kodai Math, J. 15 (1992), 258-278.
  • [8] S. OZAWA, Electrostatic capacity and eigenvalues of the Laplacian, J. Fac. Sci Univ. Tokyo Sec IA., 30 (1983), 53-62.
  • [9] S. OZAWA, Spectra of domains with small spherical Neumann boundary, Ibid., 30 (1983), 259-277
  • [10] S. OZAWA, Asymptotic property of an eigenfunction of the Laplacian unde singular variation of domains, --the Neumann condition--, Osaka J. Math., 22 (1985), 639-655.
  • [11] S. OZAWA, Singular variation of domain and spectra of the Laplacian with smal Robin conditional boundary I. to appear in Osaka I. Math.
  • [12] S. OZAWA, Fluctuation of spectra in random media. II Ibid., 27 (1990), 17-66
  • [13] S. OZAWA, Singular variation of nonlinear eigenvalue, Proc. Japan Acad. 68 (1992), 154-156.
  • [14] P. H. RABINOWITZ, Variational methods for nonlinear elliptic eigenvalue problems, Indian Univ. Math. J. 23 (1974), 729-754
  • [15] X. J. WANG, Neumann problem of semilinear elliptic equations involving critica Sobolev exponents. J. of Diff. Equations., 93 (1991), 283-310.